Small vertex-transitive and Cayley graphs of girth six and given degree: an algebraic approach

Loz, Eyal; Mačaj, Martin; Miller, Mirka; Šiagiová, Jana; Siran, Jozef and Tomanová, Jana (2011). Small vertex-transitive and Cayley graphs of girth six and given degree: an algebraic approach. Journal of Graph Theory, 68(4) pp. 265–284.

DOI: https://doi.org/10.1002/jgt.20556

Abstract

We examine the existing constructions of the smallest known vertex-transitive graphs of a given degree and girth 6. It turns out that most of these graphs can be described in terms of regular lifts of suitable quotient graphs. A further outcome of our analysis is a precise identification of which of these graphs are Cayley. We also investigate higher level of transitivity of the smallest known vertex-transitive graphs of a given degree and girth 6 and relate their constructions to near-difference sets.

Viewing alternatives

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About

Recommendations